# SDR COMA9960271

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 4980 · APU Exhaust System
- Part: Duct
- Part number: 600971083
- Condition: Broken
- Location: Apu Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST DUCT HAS SEVERAL BROKEN FINGER CLAMP STOPS.  REPLACED EXHAUST DUCT.
